Alert archive / Texas / Flash Flood Warnings in 2006
Flash Flood Warning 9, NWS Lubbock, TX
NWS Lubbock, TX issued this flash flood warning at Sep 10, 2006, 4:37 PM CDT for Cottle County, Texas. It was in force for 113 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 10, 2006, 4:37 PM CDT (21:37 UTC)
- Expired
- Sep 10, 2006, 6:30 PM CDT
- In force
- 113 min
- Issued by
- NWS Lubbock, TX
- Area
- Counties, with a storm outline in the text
County Cottle County, TX
The radar
The Altus AFB radar (KFDR), 131 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 10, 4:52 PM CDT | FLASH FLOOD | 5 Sw Paducah, TX | WATER REPORTED FLOODING INTERSECTION OF FM 2278 AND COUNTY ROAD 233 5 MILES SOUTHWEST OF PADUCAH. |
| Sep 10, 6:07 PM CDT | FLASH FLOOD | 7 Ssw Paducah, TX | EVENT DURATION 445PM - 630 PM. SEVERAL HUNDRED YARDS OF U.S. 83 UNDER WATER 7 MILES SOUTH OF PADUCAH. MAIN HIGHWAY BRIDGE IS UNDER RECONSTRUCTION...TEMPORARY ROAD AND BRIDGE WASHED OUT. EXPECT U.S. 83 TO BE CLOSED FOR THE REMAINDER OF THE NIGHT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.6 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 776 J/kg
- Mixed-layer CIN
- -123 J/kg
- Mixed-layer LCL
- 1364 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KLUB 102140 FFWLUB TXC101-102330- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 437 PM CDT SUN SEP 10 2006 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * FLASH FLOOD WARNING FOR... COTTLE COUNTY IN NORTHWEST TEXAS. * UNTIL 630 PM CDT * AT 432 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED WATER COVERING HIGHWAY 83 APPROXIMATELY 6 MILES SOUTH OF PADUCAH. ADDITIONAL HEAVY RAIN IS EXPECTED TO CONTINUE FOR THE NEXT HOUR OR MORE ACROSS THE WARNED AREA...ESPECIALLY ALONG AND SOUTH OF HIGHWAY 70. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE PADUCAH... HACKBERRY...DELWIN AND CHALK. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 3408 10051 3386 10048 3386 10007 3409 10007 $$
4 follow-up statements
000 WGUS74 KLUB 102159 FFSLUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 454 PM CDT SUN SEP 10 2006 TXC101-102330- COTTLE TX- 454 PM CDT SUN SEP 10 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR COTTLE COUNTY... AT 452 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED 10 TO 12 INCHES OF WATER COVERING 300 YARDS OF HIGHWAY 83 ABOUT 6 MILES SOUTH OF PADUCAH. ADDITIONALLY...WATER WAS COVERING THE ROAD AT THE INTERSECTION OF FM 2278 AND COUNTY ROAD 233 ABOUT 5 MILES SOUTHWEST OF PADUCAH. RADAR ESTIMATES THAT 4 TO 6 INCHES HAVE FALLEN OVER THIS AREA. ADDITIONAL RAINFALL WILL RESULT CONTINUE TO AGGRAVATE FLOODING IN THIS AREA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PADUCAH... HACKBERRY...DELWIN AND CHALK. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. LAT...LON 3408 10051 3386 10048 3386 10007 3409 10007 $$
000 WGUS74 KLUB 102230 FFSLUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 524 PM CDT SUN SEP 10 2006 TXC101-102330- COTTLE TX- 524 PM CDT SUN SEP 10 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR COTTLE COUNTY... AT 522 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED CONTINUED FLASH FLOODING ON HIGHWAY 83 ABOUT 6 MILES SOUTH OF PADUCAH. RADAR ESTIMATES THAT APPROXIMATELY 4 TO 6 INCHES OF RAIN HAVE FALLEN OVER MUCH OF THE AREA FROM PADUCAH SOUTH AND WEST ACROSS SOUTHWEST COTTLE COUNTY. ALTHOUGH THE HEAVY RAIN HAS MOVED TO THE EAST OF THE AREA...CONTINUED FLOODING IS EXPECTED FROM ALL THE RUNOFF. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PADUCAH...HACKBERRY...DELWIN AND CHALK. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. LAT...LON 3408 10051 3386 10048 3386 10007 3409 10007 $$
000 WGUS74 KLUB 102313 FFSLUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 608 PM CDT SUN SEP 10 2006 TXC101-102330- COTTLE TX- 608 PM CDT SUN SEP 10 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CDT FOR COTTLE COUNTY... AT 607 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED CONTINUED FLOODING ALONG HIGHWAY 83 ABOUT 6 MILE SOUTH OF PADUCAH. RAIN HAS ENDED OVER MOST OF THE AREA. ALTHOUGH THE THREAT OF FLASH FLOODING WILL CONTINUE TO DIMINISH...RUNOFF FROM EARLIER RAINS WILL RESULT IN CONTINUED MINOR FLOODING THROUGH 730 PM. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. LAT...LON 3408 10051 3386 10048 3386 10007 3409 10007 $$
000 WGUS74 KLUB 102336 FFSLUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 632 PM CDT SUN SEP 10 2006 TXC101-102342- COTTLE TX- 632 PM CDT SUN SEP 10 2006 ...THE FLASH FLOOD WARNING HAS EXPIRED FOR COTTLE COUNTY... ALTHOUGH THE FLASH FLOOD WARNING HAS EXPIRED AND THE RAIN HAS MOVED OUT OF COTTLE COUNTY...RUNOFF FROM EARLIER THUNDERSTORMS IS LIKELY TO CONTINUE THROUGH AT LEAST 730 PM. MOTORIST ARE URGED TO KEEP AN EYE OUR FOR WATER OVER THE ROADS...ESPECIALLY HIGHWAY 83 ABOUT 6 MILES SOUTH OF PADUCAH. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. LAT...LON 3408 10051 3386 10048 3386 10007 3409 10007 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 4:00 PM CDT, 37 minutes earlier.
Area forecast discussion, Sep 10, 4:00 PM CDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 400 PM CDT SUN SEP 10 2006 .SHORT TERM... LATEST RADAR AND SATELLITE TRENDS SHOW STRONG SHOWERS AND THUNDERSTORMS RAPIDLY DEVELOPING ALONG A BOUNDARY STRETCHING FROM NEAR PADUCAH SOUTHWEST TO NEAR MCADOO AND CAPROCK...WITH MORE TCU SOUTHWEST TO BROWNFIELD. THIS ACTIVITY IS DEVELOPING IN VERY UNSTABLE ENVIRONMENT...WITH LATEST LAPS ANALYSIS DEPICTING CAPE VALUES BETWEEN 1500 AND 2200 J/KG. ADDITIONALLY...FRONTAL BOUNDARY IS EXPECT TO MOVE SOUTH FROM THE TEXAS PANHANDLE LATER TONIGHT. THIS FRONT WILL ALSO BE A FOCUS FOR SHOWERS AND THUNDERSTORMS AS IT MOVES SOUTH THROUGH THE AREA LATER TONIGHT. AFTER SEVERE WEATHER POTENTIAL THIS AFTERNOON AND EVENING...MAINLY OVER THE CENTRAL AND EASTERN AREAS...EXPECT SCATTERED SHOWERS AND THUNDERSTORMS TO CONTINUE OVERNIGHT AND EARLY TOMORROW BEFORE RAIN CHANCES DIMINISH FROM NORTH TO SOUTH DURING THE DAY MONDAY. SEE PREVIOUS DISCUSSION FOR MORE DETAILS. .LONG TERM... TROUGH CENTERED ACROSS THE UPPER MIDWEST TUESDAY TO TRANSLATE EASTWARD INTO NEW ENGLAND BY LATE THURSDAY. A SHORTWAVE IS FORECAST TO DROP DOWN THE BACK SIDE OF THE TROUGH DURING THE DAY TUESDAY. ALTHOUGH THE COLD FRONT WILL BE WELL TO THE SOUTH...THE SHORTWAVE...UPSLOPE FLOW OVER THE HIGHER TERRAIN OVER NM/CO...AND SUFFICIENT MOISTURE MAY ALLOW FOR STORM DEVELOPMENT TO OUR NORTHWEST. GIVE NORTHWEST MID-LEVEL FLOW...SOME OF THIS ACTIVITY MAY BE ABLE TO IMPACT THE WESTERN PORTIONS OF THE CWA. THUS...HAVE ADDED SLIGHT CHANCE POPS TO THE WESTERN ZONES DURING THE LATE AFTN/EVENING TUESDAY. OTHERWISE...UPPER LOW STILL EXPECTED TO DEVELOP OVER SOUTHERN AZ/NORTHERN MEXICO WEDNESDAY...BEFORE BEING EJECTED NORTHEAST ACROSS THE REGION THURSDAY AS A DEEP UPPER TROUGH IS CARVED OUT OVER THE NORTHWESTERN UNITED STATES. HAVE MAINTAINED SLIGHT PRECIP CHANCES OVER THE AREA THURSDAY AFTN/EVNG WITH THIS IN MIND. MID-LEVEL SOUTHWEST FLOW PROGGED TO SETUP THROUGH THE END OF THE WEEK AND WEEKEND...WITH SFC TROUGH/POSSIBLE DRYLINE EXTENDING NORTH/SOUTH SOMEWHERE IN THE REGION. MORE SPECIFICALLY...SFC TROUGH EXPECTED TO SETUP SOMEWHERE NEAR THE STATE LINE BY MID-WEEK BEFORE MOVING EAST AND SETTING UP A POSSIBLE DRYLINE BY LATE IN THE WEEK AND INTO THE WEEKEND AS ANOTHER SHORTWAVE MOVES THROUGH THE SOUTHWEST FLOW. THEREFORE...ADDED A SLIGHT CHANCE OF STORMS ACROSS THE EASTERN ZONES FRIDAY AFTN/EVNG. DGEX AND GFS SUGGEST TROUGH/DRYLINE TO BE EAST OF THE CWA BY SATURDAY AFTERNOON AND HAVE LOWERED POPS TO BELOW MENTIONABLE LEVEL ACCORDINGLY. OTHERWISE...FEW CHANGES MADE TO GRIDS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 59 74 56 78 / 40 30 20 20 TULIA 62 76 57 81 / 40 20 20 10 PLAINVIEW 63 77 58 80 / 50 30 20 10 LEVELLAND 62 78 60 81 / 40 40 30 20 LUBBOCK 64 79 60 81 / 50 40 30 20 BROWNFIELD 63 79 61 82 / 40 40 40 20 CHILDRESS 65 81 61 84 / 50 30 20 10 SPUR 65 81 61 84 / 60 40 20 20 ASPERMONT 66 82 62 84 / 50 40 30 20 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 20/23
Hazardous weather outlook, Sep 10, 12:20 PM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1220 PM CDT SUN SEP 10 2006 TXZ021>044-110600- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1220 PM CDT SUN SEP 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP BY LATE AFTERNOON OR EARLY EVENING OVER THE EXTREME SOUTHEASTERN PANHANDLE...THE NORTHERN ROLLING PLAINS...AND THE NORTHEASTERN SOUTH PLAINS. A FEW OF THESE STORMS ARE EXPECTED TO BECOME SEVERE. THE PRIMARY THREAT FROM ANY SEVERE WEATHER THAT EVOLVES THROUGH THIS EVENING WILL BE LARGE HAIL UP TO TWO INCHES IN DIAMETER AND DAMAGING WINDS IN EXCESS OF 60 MPH. A NUMBER OF LOW LEVEL WIND SHIFTS STRETCH OVER THE AREA AS OF MID DAY. A NOTABLE AREA OF CONVERGING WINDS WEST OF CHILDRESS MAY PROMOTE THUNDERSTORM DEVELOPMENT BETWEEN CHILDRESS AND LUBBOCK BY LATE AFTERNOON. THE ENVIRONMENT IN THIS AREA IS FAVORABLE FOR ISOLATED SUPERCELL STORMS...AND MAY PROMOTE A LOCALLY ENHANCED SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATER TODAY AND TONIGHT.
In the hours before
Special weather statement, Sep 10, 2:29 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 229 PM CDT SUN SEP 10 2006 TXZ031-032-102015- MOTLEY TX-COTTLE TX- 229 PM CDT SUN SEP 10 2006 ...STRONG THUNDERSTORMS ACROSS COTTLE AND MOTLEY COUNTIES... AT 225 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING INTENSIFYING THUNDERSTORMS FROM JUST EAST OF MATADOR TO NEAR PADUCAH...GENERALLY ALONG U.S. HIGHWAY 62/70 . THESE STORMS WERE MOVING EAST AT 20 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Sep 10, 3:42 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 342 PM CDT SUN SEP 10 2006 TXZ036-102115- CROSBY TX- 342 PM CDT SUN SEP 10 2006 ...STRONG THUNDERSTORM ACROSS CROSBY COUNTY... AT 336 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING AN INTENSIFYING THUNDERSTORM 12 MILES SOUTHEAST OF RALLS. THIS STORM IS MOVING EAST AT 15 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Sep 10, 3:45 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 345 PM CDT SUN SEP 10 2006 TXZ038-102115- KING TX- 345 PM CDT SUN SEP 10 2006 ...SEVERE THUNDERSTORM OVER COTTLE COUNTY TO IMPACT NORTHERN KING COUNTY... AT 341 PM CDT A SEVERE THUNDERSTORM WITH A HISTORY OF DAMAGING THUNDERSTORM WINDS AND LARGE HAIL WAS MOVING SOUTHEASTWARD OVER U.S. HIGHWAY 83 SOUTH OF PADUCAH. THIS STORM WILL AFFECT RURAL AREAS OF NORTHERN KING COUNTY BY 415 PM. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Sep 10, 3:51 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 351 PM CDT SUN SEP 10 2006 TXZ026-102145- CHILDRESS TX- 351 PM CDT SUN SEP 10 2006 ...STRONG THUNDERSTORMS ACROSS SOUTHERN CHILDRESS COUNTY... AT 347 PM...A WEATHER OBSERVER IN KIRKLAND REPORTED PEA SIZE HAIL COVERING THE GROUND. ADDITIONALLY...AT 351 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES NORTHEAST OF KIRKLAND...OR ABOUT 13 MILES EAST OF CHILDRESS...WITH ANOTHER STRONG THUNDERSTORM DEVELOPING ABOUT 5 MILES SOUTH OF CHILDRESS. THE STORMS WERE MOVING NORTHEAST AT 15 MPH. SMALL HAIL IS EXPECTED WITH THESE STORMS. IF CAUGHT OUTSIDE...SEEK SHELTER INDOORS. STAY AWAY FROM WINDOWS. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Local storm report, Sep 10, 4:05 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
405 PM CDT SUN SEP 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND GST 10 SW PADUCAH 33.91N 100.43W
09/10/2006 M67.00 MPH COTTLE TX MESONET
MEASURED BY THE WEST TEXAS MESONET.
0320 PM TSTM WND GST PADUCAH 34.01N 100.30W
09/10/2006 M67.00 MPH COTTLE TX MESONET
PADUCAH MESONET REPORTED N53G67.
0329 PM HAIL 6 S PADUCAH 33.93N 100.30W
09/10/2006 E1.00 INCH COTTLE TX FIRE DEPT/RESCUE
PADUCAH FIRE DEPARTMENT SPOTTERS REPORTED 1.00 INCH SIZE
HAIL 6 MILES SOUTH OF PADUCAH.
0330 PM HAIL 5 SW PADUCAH 33.96N 100.36W
09/10/2006 E1.75 INCH COTTLE TX FIRE DEPT/RESCUE
PADUCAH FIRE DEPARTMENT REPORTED GOLF BALL SIZE HAIL 5
MILES SOUTHWEST OF PADUCAH.
0334 PM HAIL PADUCAH 34.01N 100.30W
09/10/2006 E0.75 INCH COTTLE TX MESONET
PADUCAH MESONET SITE REPORTED 3/4 INCH SIZE HAIL.
0336 PM HAIL 10 S PADUCAH 33.87N 100.30W
09/10/2006 E0.75 INCH COTTLE TX FIRE DEPT/RESCUE
PADUCAH FIRE DEPARTMENT REPORTED 3/4 INCH SIZE HAIL.
&&
FBOWSERSpecial weather statement, Sep 10, 4:27 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 427 PM CDT SUN SEP 10 2006 TXZ032-038-102230- COTTLE TX-KING TX- 427 PM CDT SUN SEP 10 2006 ...STRONG THUNDERSTORM ACROSS NORTHERN KING AND SOUTHERN COTTLE COUNTIES... AT 423 PM CDT THE PADUCAH FIRE DEPARTMENT ESTIMATED WINDS BETWEEN 50 AND 55 MPH 7 MILES SOUTH OF PADUCAH ON HIGHWAY 83. ADDITIONALLY...10 TO 12 INCHES OF WATER WAS OBSERVED ACROSS HIGHWAY 83 ABOUT 6 MILES SOUTH OF PADUCAH. AT 425 PM...THE NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS STRETCHING FROM NORTHWEST KING COUNTY NORTH AND EAST THROUGH SOUTHWEST AND SOUTH CENTRAL COTTLE COUNTY. THE STORMS WERE MOVING EAST AT 10 MPH AND WILL AFFECT THE COMMUNITIES OF DUMONT...FINNEY...DELWIN...SNEEDVILLE AND CHALK. SMALL HAIL...BRIEF STRONG WIND GUSTS...AND HEAVY RAINFALL AND LOCALIZED FLOODING AND ARE EXPECTED WITH THESE STORMS. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM WINDOWS.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 2:57 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 63 min |
| Sep 10, 4:59 PM CDT | Severe Thunderstorm Warning | LUB | Dickens | 23 min |
Nearby
Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.